# SDR ASOA201001358

- Difficulty date: September 2, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS HAVE MINOR CORROSION FROM FS 364.00 TO FS 559.00.  SEAT TRACK CORRODED OUT OF LIMITS FROM ST 364.00 TO ST 400.00 RT SIDE IAW SRM 53-21-49.  REMOVED OLD SEAT TRACK IAW AMM 53-01-11 AND INSTALLED NEW SEAT TRACK IAW AMM 55-01-11.  REMOVED LIGHT CORROSION USING SCOTCHBRITE PAD AT TOP OF SEAT TRACK FROM ST 364.00 TO 559.00 LT/RT SIDE IAW SRM 51-21-06.  APPLIED ALODINE TO ALL REA IAW SRM 51-21-06.  AFTER INVESTIGATION, FOUND AREAS OF CORROSION BEYOND LIMITS ON LBL 9 SEAT TRACK SEGMENTS FROM FS 364 TO 559, AND ON RBL 9 FROM FS 394.00 TO 559.00 REF JOB 8719631, OPS 509, 510, 511, 512, AND 513 FOR REPLACEMENT OF TRACK SEGMENTS. (CLOSED)
